# SDR ASAA2013021993946

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,146 hours, 7,501 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AURAL WARNING GO AROUND WINDSHEAR AHEAD VOLUME MUTED AND TOO QUIET. TEST VOLUME ALSO NOT THE SAME WITH SUBSEQUENT TEST PORTIONS ARE LOUDER THAN OTHERS, BUT NOT EVERY TIME.  INTERMITTENT VOLUME CHANGES.  FOUND WIRE MISPINNED ON CONNECTOR D189B (WEATHER RADAR R/T).  REPINNED WIRE IAW WDM 34-41-11.  SYS OPS CHECKS GOOD IAW AMM 34-43-00-710-802-001.
